# SDR ERKR200100050

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007811
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AN ELONGATED IN THE LOWER CUSP ANGLE P/N 9910078-11 AT STATION 207, LHS. CONSISTS OF DRILLING OUT THE DAMAGE AND INSTALLING A FILLER AND REINFORCEMENT STRAP. PER ECRA 933-53-101-2.
